Specially formulated for children aged 6 and above, our Paracetamol 2+ Months Oral Suspension 120mg/5ml - 100ml offers effective relief from a variety of discomforts. Each 5ml dose contains 120mg of paracetamol, helping to alleviate pain and reduce fever associated with:
- Teething and toothaches
- Headaches
- Earaches
- Sore throats
- Colds and flu
- Other common aches and pains
This 100ml bottle ensures your child can feel better quickly and comfortably.
Paracetamol 2+ Months Oral Suspension 120mg/5ml - 100ml
Specially formulated for children aged 6 and above, our Paracetamol 2+ Months Oral Suspension 120mg/5ml - 100ml offers effective relief from a variety of discomforts. Each 5ml dose contains 120mg of paracetamol, helping to alleviate pain and reduce fever associated with:
- Teething and toothaches
- Headaches
- Earaches
- Sore throats
- Colds and flu
- Other common aches and pains
This 100ml bottle ensures your child can feel better quickly and comfortably.